I have been taking 30 mg of Buspirone for approx. one month now. If the Anxiety effects are getting worse..ie: feelings of sadness, crying bouts, slight hostility.. does the dosage need to be lowered or upped?
11 May 2011
As Dzoobaby said, the medicine may not be the right med for you because you are experiencing severe side effects which include the following:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); abnormal muscle movements; chest pain; fainting; fever; irregular heartbeat; loss of coordination; memory problems; new or worsening mental, mood, or personality changes (eg, anger, hostility, confusion, depression); seizures; suicidal thoughts or actions; unusual restlessness; vision changes.
Please consult the prescribing doctor as soon as possible. Explain to the doctor exactly what you have said here including the increased anxiety, depression and hostility. The doctor is the best to advise whether a dose adjustment or discontinuation is in order.
- Buspirone Information for Consumers
- Buspirone Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Buspirone (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started on Buspirone 4 days ago 10mg 2X/dy. I still feel quite agitated and I am angry at everyone. I feel like a fire breathing dragon! The words ...
3 answers • 29 Jan 2012
I tapered off cymbalta and took my last dose 16 days ago. The cymbalta started the anxiety and it has been getting worse the longer I am off it. I ...
18 answers • 11 Apr 2013
Experience an increase in anxiety and decided to finally increase the dosage to 75. Is it normal when you increase dosage to have some side effects ...
6 answers • 27 Jun 2013
Four weeks. Last week I just started to notice a slight decrease in depression. I also have daily anxiety. I also notice an increase in motivation ...
2 answers • 4 Oct 2014